Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 82, NWS Atlanta, GA

March 28, 20234 counties in Georgia

NWS Atlanta, GA issued this river flood warning at Mar 28, 2023, 4:37 AM EDT for 4 counties in Georgia. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Mar 28, 2023, 4:37 AM EDT (08:37 UTC)
Expired
Mar 29, 2023, 2:04 PM EDT
In force
33 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Echeconnee Creek at Houston Road near Byron (BYNG1).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02214075, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

286 
WGUS42 KFFC 280837
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
437 AM EDT Tue Mar 28 2023

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Echeconnee Creek at Houston Road near Byron affecting Crawford, 
  Houston, Bibb and Peach Counties.

For the Ocmulgee River Basin...including Jackson, Griffin, Juliette, 
Juliette, Dames Ferry, Macon, Macon, Hawkinsville, Byron, 
Clinchfield, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC021-079-153-225-282045-
/O.NEW.KFFC.FL.W.0082.230328T0837Z-000000T0000Z/
/BYNG1.1.ER.230328T0730Z.230328T0815Z.000000T0000Z.NO/
437 AM EDT Tue Mar 28 2023

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Echeconnee Creek at Houston Road near Byron.

* WHEN...From early this morning until further notice.

* IMPACTS...At 15 feet, Flood stage is reached. Minor flooding of 
  woodlands occurs upstream and downstream from the gage on Houston 
  Road. Portions of creek access roads and low lying areas will 
  begin to flood.

* ADDITIONAL DETAILS...
  - At 4:15 AM EDT Tuesday the stage was 15.6 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 15 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
      3263 8355 3269 8379


$$
4 follow-up statements
355 
WGUS82 KFFC 281512
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1112 AM EDT Tue Mar 28 2023

...The Flood Warning continues for the following rivers in Georgia...

  Echeconnee Creek at Houston Road near Byron affecting Peach, Bibb,
   Houston and Crawford Counties.

  Tobesofkee Creek near Macon affecting Bibb County.

  Towaliga River at GA 83 near Juliette affecting Monroe County.

For the Ocmulgee River Basin...including Jackson, Griffin, Juliette, 
Juliette, Dames Ferry, Macon, Macon, Hawkinsville, Byron, 
Clinchfield, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC021-079-153-225-290315-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.230328T0730Z.230328T1415Z.000000T0000Z.NR/
1112 AM EDT Tue Mar 28 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring. This approaches the flood of 
  record.

* WHERE...Echeconnee Creek at Houston Road near Byron.

* WHEN...Until further notice.

* IMPACTS...At 17.0 feet, Minor flooding expands into the woodland 
  areas upstream and downstream from the gage on Houston Road. 
  Larger portions of creek access roads will flood.

* ADDITIONAL DETAILS...
  - At 10:15 AM EDT Tuesday the stage was 17.9 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:15 AM EDT Tuesday was 17.9 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 15 feet.
  - Flood History...This crest compares to a previous crest of
    17.8 feet on 04/08/2022.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
      3263 8355 3269 8379


$$

GAC021-290315-
/O.CON.KFFC.FL.W.0077.000000T0000Z-000000T0000Z/
/TOBG1.1.ER.230327T1557Z.230327T2330Z.000000T0000Z.NO/
1112 AM EDT Tue Mar 28 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Tobesofkee Creek near Macon.

* WHEN...Until further notice.

* IMPACTS...At 20 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and fields along the creek upstream and 
  downstream from the gage on Columbus Road.

* ADDITIONAL DETAILS...
  - At 10:15 AM EDT Tuesday the stage was 20.4 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:15 AM EDT Tuesday was 22.4 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 20 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3283 8374 3279 8360 3270 8360 3274 8371
      3279 8379


$$

GAC207-290315-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/TOWG1.1.ER.230327T1121Z.230328T0545Z.000000T0000Z.UU/
1112 AM EDT Tue Mar 28 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Towaliga River at GA 83 near Juliette.

* WHEN...Until further notice.

* IMPACTS...At 18 feet, Minor flooding expands into woodlands and 
  fields upstream and downstream from the gage on Monticello Highway 
  or Georgia Highway 83.  Portions of Byars Road and numerous 
  private access roads near the river will flood.

* ADDITIONAL DETAILS...
  - At 9:45 AM EDT Tuesday the stage was 18.6 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:45 AM EDT Tuesday was 19.6 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 16 feet.


&&

LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396


$$
782 
WGUS82 KFFC 290028
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
828 PM EDT Tue Mar 28 2023

...The Flood Warning continues for the following rivers in Georgia...

  Echeconnee Creek at Houston Road near Byron affecting Peach, Bibb,
   Houston and Crawford Counties.

For the Ocmulgee River Basin...including Jackson, Griffin, Juliette, 
Juliette, Dames Ferry, Macon, Macon, Hawkinsville, Byron, 
Clinchfield, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC021-079-153-225-291230-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.230328T0730Z.230328T1800Z.000000T0000Z.NR/
828 PM EDT Tue Mar 28 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring. This approaches the flood of 
  record.

* WHERE...Echeconnee Creek at Houston Road near Byron.

* WHEN...Until further notice.

* IMPACTS...At 17 feet, Minor flooding expands into the woodland 
  areas upstream and downstream from the gage on Houston Road. 
  Larger portions of creek access roads will flood.

* ADDITIONAL DETAILS...
  - At 8:15 PM EDT Tuesday the stage was 17.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 PM EDT Tuesday was 18.4 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.8 feet on 04/08/2022.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
      3263 8355 3269 8379


$$
675 
WGUS82 KFFC 290743
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
343 AM EDT Wed Mar 29 2023

...The Flood Warning continues for the following rivers in Georgia...
Alabama...

  Chattahoochee River at 14th Street at Columbus affecting Lee, 
  Muscogee, Chattahoochee and Russell Counties.

  Flint River at US 19 near Carsonville affecting Taylor, Crawford, 
  Upson and Talbot Counties.

  Flint River at GA 26 near Montezuma affecting Sumter, Macon and 
  Dooly Counties.

  Ocmulgee River near Macon affecting Twiggs, Houston, Bibb, Monroe 
  and Jones Counties.

  Flint River near Thomaston affecting Upson and Talbot Counties.

  Echeconnee Creek at Houston Road near Byron affecting Houston, 
  Crawford, Peach and Bibb Counties.

  Ogeechee River at GA 88 near Grange affecting Jefferson and 
  Washington Counties.

  Oconee River at Avant Mine near Oconee affecting Wilkinson and 
  Washington Counties.

...The Flood Warning is extended for the following rivers in 
Georgia...

  Ocmulgee River at US 341 at Hawkinsville affecting Bleckley and 
  Pulaski Counties.

  Oconee River at Dublin affecting Laurens, Wilkinson, Johnson and 
  Washington Counties.

For the Chattahoochee River Basin...including Helen, Dahlonega, 
Cornelia, Buford, Buford, Suwanee, Suwanee, Chattahoochee River 
upstream McGinnis Ferry Rd, Norcross, Roswell, Chattahoochee River 
above Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee 
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta, 
Fairburn, Whitesburg, Fairplay, Whitesburg, Whitesburg, Franklin, 
Corinth, Hammett Rd below Hogansville, Franklin, West Point, 
Columbus, Union, Omaha...Minor flooding is forecast.
For the Flint River Basin...including Lovejoy, Peachtree City, 
Fayetteville, Americus, Peachtree City, Woolsey, Sharpsburg, 
Peachtree City, Peachtree City, Senoia, Griffin, Griffin, Orchard 
Hill, Molena, Thomaston, Carsonville, Montezuma, Byromville...
Moderate flooding is forecast.
For the Ocmulgee River Basin...including Jackson, Griffin, Juliette, 
Juliette, Dames Ferry, Macon, Macon, Hawkinsville, Byron, 
Clinchfield, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.
For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&


ALC081-113-GAC053-215-291945-
/O.EXT.KFFC.FL.W.0076.000000T0000Z-230330T0925Z/
/CBUG1.1.ER.230327T1541Z.230328T0430Z.230330T0325Z.NO/
243 AM CDT Wed Mar 29 2023 /343 AM EDT Wed Mar 29 2023/

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Chattahoochee River at 14th Street at Columbus.

* WHEN...Until late tonight.

* IMPACTS...At 28.0 feet, Minor flooding continues along the river 
  upstream and downstream from the gage on the 14th Street bridge. 
  Portions of the River Walk in Columbus will be flooded around one 
  foot deep and closed to the public. The Phenix City Amphitheater 
  on the Alabama side will begin to flood.

* ADDITIONAL DETAILS...
  - At 2:00 AM CDT Wednesday /3:00 AM EDT Wednesday/ the stage
    was 28.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:00 AM CDT Wednesday /3:00 AM EDT Wednesday/ was
    33.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening.
  - Flood stage is 27 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$

GAC079-263-269-293-291945-
/O.EXT.KFFC.FL.W.0067.000000T0000Z-230330T1245Z/
/CLUG1.2.ER.230327T0706Z.230328T0800Z.230330T0645Z.NO/
343 AM EDT Wed Mar 29 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Moderate flooding is occurring.

* WHERE...Flint River at US 19 near Carsonville.

* WHEN...Until tomorrow morning.

* ADDITIONAL DETAILS...
  - At 3:15 AM EDT Wednesday the stage was 28.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:15 AM EDT Wednesday was 34.4 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 5.7 feet
    Sunday evening.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437


$$

GAC021-153-169-207-289-291945-
/O.EXT.KFFC.FL.W.0064.000000T0000Z-230331T0900Z/
/MACG1.2.ER.230326T2059Z.230328T1100Z.230331T0300Z.NO/
343 AM EDT Wed Mar 29 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Ocmulgee River near Macon.

* WHEN...Until early Friday morning.

* IMPACTS...At 25 feet, Minor flooding expands further into the 
  woodlands and over the Macon GreenWay Ocmulgee Heritage Trail 
  north of the Martin Luther King Boulevard bridge. The flood waters 
  will be up to 5 feet deep on portions of the trail. Large portions 
  of agricultural lands just east and south of Macon will be under 1 
  to 7 feet of water.

* ADDITIONAL DETAILS...
  - At 2:30 AM EDT Wednesday the stage was 25 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:30 AM EDT Wednesday was 27.8 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow evening and continue falling to 15.8 feet
    Sunday evening.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363


$$

GAC167-175-303-319-291945-
/O.EXT.KFFC.FL.W.0085.230330T0042Z-000000T0000Z/
/DBNG1.2.ER.230330T0042Z.230331T1800Z.000000T0000Z.NO/
343 AM EDT Wed Mar 29 2023

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Moderate flooding is forecast.

* WHERE...Oconee River at Dublin.

* WHEN...From this evening until further notice.

* IMPACTS...At 27 feet, Significant flooding expands into the 
  woodlands and agricutural areas upstream and downstream from the 
  gage on U.S. Highway 80. The flood waters will be around 4 feet 
  deep on Rex Miller Road and Old River Lane. Several homes on these 
  roads will be under two feet of water. Also a few homes on River 
  Ridge Road will be flooded with a foot of water. Portions of the 
  Riverview Park Golf Course will be flooded.

* ADDITIONAL DETAILS...
  - At 2:45 AM EDT Wednesday the stage was 15.4 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening and continue rising to a crest of 26.6 feet
    early Friday afternoon.
  - Flood stage is 21 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293


$$

GAC093-193-261-291945-
/O.EXT.KFFC.FL.W.0083.230330T0600Z-230401T1200Z/
/MNTG1.1.ER.230330T0600Z.230331T0000Z.230401T0600Z.NO/
343 AM EDT Wed Mar 29 2023

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO SATURDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Flint River at GA 26 near Montezuma.

* WHEN...From late tonight to Saturday morning.

* IMPACTS...At 23 feet, Minor flooding continues in the woodlands 
  and extensive flood plain along the river upstream and downstream 
  from the gage on Georgia Highway 26. The access road to Georges 
  Boat Landing will be flooded at least 3 feet deep.

* ADDITIONAL DETAILS...
  - At 2:15 AM EDT Wednesday the stage was 10.5 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 23.2 feet tomorrow
    evening. It will then fall below flood stage early Saturday
    morning.
  - Flood stage is 20 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
      3202 8400 3229 8408


$$

GAC023-235-291945-
/O.EXT.KFFC.FL.W.0084.230330T2017Z-000000T0000Z/
/HAWG1.2.ER.230330T2017Z.230401T0600Z.000000T0000Z.NO/
343 AM EDT Wed Mar 29 2023

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Moderate flooding is forecast.

* WHERE...Ocmulgee River at US 341 at Hawkinsville.

* WHEN...From Thursday afternoon until further notice.

* IMPACTS...At 26 feet, Moderate flooding begins...with several 
  homes surrounded by flood waters and at least 3 homes begin 
  flooding near Gooseneck Lane and RiverView Road.

* ADDITIONAL DETAILS...
  - At 2:45 AM EDT Wednesday the stage was 9.2 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon and continue rising to a crest of 26.4
    feet early Saturday morning.
  - Flood stage is 20 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
      3206 8337 3227 8349


$$

GAC163-303-291945-
/O.CON.KFFC.FL.W.0088.000000T0000Z-000000T0000Z/
/GRGG1.1.ER.230328T2305Z.230329T0430Z.000000T0000Z.UU/
343 AM EDT Wed Mar 29 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Ogeechee River at GA 88 near Grange.

* WHEN...Until further notice.

* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding of 
  woodlands occurs upstream and downstream from the gage on Georgia 
  Highway 88. The water level will cover around three fourths of the 
  Sandy Ford Public Boat Ramp.

* ADDITIONAL DETAILS...
  - At 3:15 AM EDT Wednesday the stage was 18.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:15 AM EDT Wednesday was 18.5 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3315 8279 3321 8270 3308 8257 3303 8239
      3294 8243 3300 8263


$$

GAC021-079-153-225-291945-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.230328T0730Z.230328T1800Z.000000T0000Z.NR/
343 AM EDT Wed Mar 29 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring. This approaches the flood of 
  record.

* WHERE...Echeconnee Creek at Houston Road near Byron.

* WHEN...Until further notice.

* IMPACTS...At 17 feet, Minor flooding expands into the woodland 
  areas upstream and downstream from the gage on Houston Road. 
  Larger portions of creek access roads will flood.

* ADDITIONAL DETAILS...
  - At 3:15 AM EDT Wednesday the stage was 16.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:15 AM EDT Wednesday was 18.4 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 15 feet.
  - Flood History...This crest compares to a previous crest of
    16.6 feet on 09/18/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
      3263 8355 3269 8379


$$

GAC263-293-291945-
/O.CON.KFFC.FL.W.0075.000000T0000Z-000000T0000Z/
/TMSG1.1.ER.230327T1310Z.230328T2015Z.000000T0000Z.NO/
343 AM EDT Wed Mar 29 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Flint River near Thomaston.

* WHEN...Until further notice.

* ADDITIONAL DETAILS...
  - At 3:02 AM EDT Wednesday the stage was 12.2 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 11 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3291 8447 3280 8430 3276 8437 3287 8453


$$

GAC303-319-291945-
/O.CON.KFFC.FL.W.0073.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.230327T1146Z.230328T1200Z.000000T0000Z.NR/
343 AM EDT Wed Mar 29 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring. This approaches the flood of 
  record.

* WHERE...Oconee River at Avant Mine near Oconee.

* WHEN...Until further notice.

* IMPACTS...At 19 feet, Minor flooding continues to expand into the 
  woodlands and wetlands along the river upstream and downstream 
  from a gage located by a dirt boat ramp on the west side of Avant 
  Mine off Adams Road in Washington County. The water level will 
  begin to surround the elevated USGS gage house.

* ADDITIONAL DETAILS...
  - At 2:45 AM EDT Wednesday the stage was 19.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:45 AM EDT Wednesday was 19.8 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311


$$
014 
WGUS82 KFFC 291804
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
204 PM EDT Wed Mar 29 2023

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Echeconnee Creek at Houston Road near Byron affecting Peach, 
  Houston, Bibb and Crawford Counties.

GAC021-079-153-225-291915-
/O.CAN.KFFC.FL.W.0082.000000T0000Z-230329T1804Z/
/BYNG1.1.ER.230328T0730Z.230328T1800Z.230329T1630Z.NR/
204 PM EDT Wed Mar 29 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Echeconnee Creek at Houston Road near Byron.

* ADDITIONAL DETAILS...
  - At 1:15 PM EDT Wednesday the stage was 14.9 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
      3263 8355 3269 8379


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 28, 3:48 AM EDT, 49 minutes earlier.

Area forecast discussion, Mar 28, 3:48 AM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
348 AM EDT Tue Mar 28 2023

...Tuesday Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Wednesday)
Issued at 345 AM EDT Tue Mar 28 2023

We'll start off the day with some dense fog south of a line from
Columbus to Macon. Visibility's have already to fallen to less than
1/4 mile in some areas. As the fog lifts, activity will resume along
the problem child of a front that has stuck with us over the past
few days. And while we could see some showers and thunderstorms
across south and central Georgia we're not anticipating another day
of severe weather in our CWA.

Rainfall totals should be at 3/4" of an inch or less with the
heavies axis of precip falling in south Georgia, out of our CWA. We
aren't anticipating any widespread flooding as the areas expecting
rain today did not experience the torrential rainfall of yesterday.
However, isolated areas of localized flash flooding could be
possible over areas of training storms.

Come Wednesday, the front finally pushes out and we can all take a
deep breath and enjoy what promises to be a beautiful sunny day.
Highs will be in the mid to upper 60s with overnight lows in the mid
to low 40s with some upper 30s possible across the highest elevation
of northern Georgia.

Vaughn

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 345 AM EDT Tue Mar 28 2023

The long term begins with a relieving surface high pressure in
place, but an upper-level pattern beginning to become more active.
This active pattern will begin with the onset of mid-level ridging
which will continue the dry pattern under northwest flow aloft
locally, but will begin to advect moisture into the Great Plains and
Lower Mississippi River Valley regions further upstream. The surface
high pressure, forecast over the Midwest Wednesday Night, will slide
southeastward towards the Mid-Atlantic coastline underneath the
sinking airmass ahead of the ridging pattern. Winds begin to shift
out of the east on Thursday, with PWATs slowly increasing with flow
coming off the western Atlantic.

By Friday morning, the mid-level ridge axis will push east of the
forecast area, placing the region under positive, mid-level
vorticity advection and weak ascent, with surface/low-level return
flow out of the south by mid-day. The advection off the warmer Gulf
waters will allow PWATs to surge from 0.5" early Friday to 1.5"
Friday afternoon/evening. More broadly, the longwave trough
currently pushing southward across the western CONUS coastline
adding even more rain and snow to the west coast is projected to be
over the MidWest Friday night. This longwave will have an associated
surface low positioned near Iowa around the same time frame which is
forecast to quickly occlude during the overnight time frame. A cold
front, associated with the MidWestern low, will push eastward on
Friday through Saturday, producing severe weather across the mid-
Mississippi River Valley on Friday, but as the front nears our local
forecast area it will begin to lose its vigor due to the occlusion
of the parent low and reduced convergence along the frontal boundary
due to the fronts orientation pivoting to SW to NE. The result is
forecast to be a line of loosely organized convection early Saturday
morning through the afternoon. Daytime heating will likely increase
instability across Central Georgia ahead of the storms with MUCAPE
being boosted to 1000-2000 J/kg, but with weakening dynamics it
remains to be seen if any storms become strong to severe locally.

Behind the front, a short-lived high pressure will settle in to
start the next week, but by Monday afternoon, return flow will
resume with chances for scattered convection appearing once again.

Thiem

&&

.AVIATION...
(06Z TAFS)
Issued at 130 AM EDT Tue Mar 28 2023

A quiet night in compared to the last few. VFR and NW winds at 7 to
10 kts, calming to 5kts after 12Z. Some LIFR fog is possible for CSG
and MCN this morning becoming more widespread after 08Z.

//ATL Confidence...06Z Update...

High on all elements

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  42  65  40 /  10   0   0   0
Atlanta         73  42  65  42 /  20   0   0   0
Blairsville     67  33  63  36 /  10   0   0   0
Cartersville    72  38  66  38 /  10   0   0   0
Columbus        74  44  69  43 /  40   0   0   0
Gainesville     72  41  64  41 /  10   0   0   0
Macon           74  46  67  42 /  30   0   0   0
Rome            71  39  67  39 /  10   0   0   0
Peachtree City  74  41  66  40 /  20   0   0   0
Vidalia         75  51  68  46 /  70  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 9 AM EDT this morning for GAZ059>061-
069-071>074-078>085-089>097-102>107.

&&

SHORT TERM...Vaughn
LONG TERM....Thiem
AVIATION...Vaughn
Hazardous weather outlook, Mar 28, 4:25 AM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
425 AM EDT Tue Mar 28 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-290830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
425 AM EDT Tue Mar 28 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A Dense Fog Advisory is in effect for portions of Central Georgia
through 9 AM EDT where visibilities below one-quarter mile could
create hazardous driving conditions during the morning commute.

Scattered thunderstorms are forecast across portions of south
Central Georgia this afternoon. Periods of gusty winds, heavy
rain, and lightning can be expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms which could be strong to potentually
severe will be possible ahead of a frontal system Friday night
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 1:50 AM EDTDense Fog AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 25 more7 hr
Mar 28, 5:08 AM EDTRiver Flood WarningFFCDooly, Macon, Sumter21 days
Mar 28, 5:17 AM EDTRiver Flood WarningFFCBleckley, Pulaski6 days
Mar 28, 5:25 AM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson21 days
Mar 28, 6:37 AM EDTRiver Flood WarningFFCWilkinson14 hr
Mar 28, 9:46 AM EDTSpecial Weather StatementFFCDodge29 min
Mar 28, 1:06 PM EDTSpecial Weather StatementFFCWilkinson24 min
Mar 28, 3:28 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee12 hr
Mar 28, 7:48 PM EDTRiver Flood WarningFFCJefferson, Washington18 hr

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.